# SDR 95ZZZX6460

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Rkwell NA26560
- Aircraft serial: 30666
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: A9541624
- Condition: Rim Bolts Loose
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL ASSY VIBRATED DURING ROUTINE TAKEOFF.  WHILE ON GROUND, NOSE WHEEL ASSY WAS INSPECTED AND 2 RIM RETAINING BOLTS WERE FOUND LOOSE.  TIRE WAS DEFLATED AND ALL RIM RETAINING BOLTS WERE FOUND LOOSE.  THIS UNIT WAS OVERHAULED BY SABRE LINER ON 11-2-94, ORDER NR 42522, 119.6 HOURS ON UNIT.  SUBMITTER SUGGESTS ALL NOSE WHEEL ASSYS OVERHAULED BY SABRE LINER DURING THIS PERIOD BE INSPECTED FOR NOTED CONDITION.  NOTE:  US NAVY AIRCRAFT MAINTAINED UNDER CIVILIAN MAINTENANCE PROGRAM.
